# SDR DHL2003804506

- Difficulty date: January 16, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E FORMER CRACKED 1 INCH AT STA XFS 483.750 (UPPER).  REMOVED FASTENERS PER SRM 51-1-21 PG 1.  STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED REINFORCING ANGLE (2024-T3 AL 0.032) PER SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW ANGLE PER SRM 57-2-0 PG 9-10 AND 51-1-21 PG 1.
